gynecologist-icon
Irregular periods
I have been advised to take novelon tablet from my doct. Earlier also my periods were irregular and after taking novelon I used toh have withdrawal bleeding once I finish the 21 days course. I continued taking the pills from Feb till Oct. Last withdrawal bleeding I had on 12th of Oct after that I still didn't get the periods and also after the withdrawal bleeding I didn't had any physical intercourse. Please advise.
56 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Some hormonal tests have to be done to see the problem.. Take balanced and healthy diet.. Exercise daily for 1 hr.. It wl help a lot
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to do investigations to find the cause of irregular periods
Next Steps
1. Ultrasound pelvis done for uterus tubes and ovaries and endometrial thickness on day two of periods 2. Serum Prolactin 3. Serum TSH
Health Tips
Take Syrup M2Tone two spoons three times a day for three months Take Tablet Normoz once a day for 3 months at bedtime
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
its the commonest side effect of OCP which has reduced flow
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.